High frequency trading and asymptotics for small risk aversion in a Markov renewal model

Type de document :
Article dans une revue
SIAM Journal on Financial Mathematics, SIAM, 2015, 6 (1), pp.656-684
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01261362
Contributeur : Serena Benassù <>
Soumis le : lundi 25 janvier 2016 - 11:19:07
Dernière modification le : lundi 29 mai 2017 - 14:24:50

Identifiants

  • HAL Id : hal-01261362, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

P. Fodra, H. Pham. High frequency trading and asymptotics for small risk aversion in a Markov renewal model. SIAM Journal on Financial Mathematics, SIAM, 2015, 6 (1), pp.656-684. 〈hal-01261362〉

Partager

Métriques

Consultations de la notice

49